MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT INJECT TRABECULAR MICRO BYPASS SYSTEM; INTRAOCULAR PRESSURE LOWERING IMPLANT

GLAUKOS CORPORATION ISTENT INJECT TRABECULAR MICRO BYPASS SYSTEM; INTRAOCULAR PRESSURE LOWERING IMPLANT
Model Number G2-M-IS
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Hyphema (1911)
Date of Event 03/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: the stent was scheduled for explantation, therefore, the planned explantation date was indicated in the explant date field.The device was not available; therefore, product testing on the actual device could not be performed.The device history records were reviewed for this manufacturing lot and there were no non-conformities found to be related to the reported event.A review of the device labeling was completed.Hyphema and dislodged stent are identified in the labeling as known inherent risks of trabecular micro-bypass stent procedure.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.Mfr# reference: (b)(4).
 
Event or Problem Description
It was reported that following a left eye cataract plus trabecular micro bypass stent system procedure, the patient presented on post-op week two (2) with hyphema.On post-op day one (1) the stent was seated properly; however, a ¿white sticky substance¿ was observed in the hyphema and pulled one (1) of the stents out from the trabecular meshwork (tm).The surgeon planned to remove the floating stent from the patient's left eye.Additional information has been requested.
 
Additional Manufacturer Narrative
Mfr ref # (b)(4).H3 other text : placeholder.
 
Event or Problem Description
Through follow up the additional information was provided.Postoperatively, the stent could not be visualized due to hyphema clot.The hyphema was characterized as grade ii (1/3-1/2 anterior chamber vol.) which required an anterior chamber washout.The dislodged stent was explanted and replaced with a new stent.The stent positioning did not result in any adverse impact to the patient.The patient was reported as ¿stable, good prognosis with resolved adverse event¿.

Brand Name
ISTENT INJECT TRABECULAR MICRO BYPASS SYSTEM
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
MDR Report Key8501941
Report Number2032546-2019-00049
Device Sequence Number11452913
Product Code OGO
UDI-Device Identifier00853704002203
UDI-Public01008537040022031
Combination Product (Y/N)Y
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P170043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2019
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberG2-M-IS
Device Lot Number118779
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 03/20/2019
Supplement Date Received by Manufacturer07/12/2019
Initial Report FDA Received Date04/10/2019
Supplement Report FDA Received Date08/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005